Active Ingredient: The active ingredient in this product is loratadine, an antihistamine, which compares to the active ingredient in Children’s Claritin Oral Solution Indoor and Outdoor Allergy Relief: Equate Children's Allergy Relief contains an antihistamine approved to provide indoor and outdoor allergy relief 24-Hour Allergy Relief: When taken as directed, Equate Children’s Loratadine Oral Solution 5 mg/5 mL provides non-drowsy, all-day relief from common allergy symptoms Liquid Allergy Solution: This grape flavored liquid medicine is dye-free, sugar-free, alcohol-free and gluten-free; for children ages 2 years and over (dosing cup included) Symptom Relief Without Sleepiness: When taken as directed, this product provides non-drowsy relief of itchy, watery eyes, runny nose, sneezing and itching of the nose or throat
Manufacturer | - |
---|---|
Brand | Equate |
Item model number | 681131696128-3 |
Color | Other |
Weight | - |
Height | - |
Depth | - |
Product Id | 424582 |
---|---|
User Reviews and Ratings | 4.8 (195 ratings) 4.8 out of 5 stars |
UPC | 681131276788 |
# | Title | Reviews | User Ratings | Price |
---|---|---|---|---|
1 |
Search on Amazon
Price:
Search
on
![]() |
Search
on
![]() |
||
2 |
Equate Children’s Allergy Relief, Grape Flavored Liquid, 8 Fluid Ounce (US)
Reviews: 195
Ratings:
(195)
Price:
$12.48
on
![]() |
195 | (4.8) |
$12.48
on
![]() |